Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (819 KB) | Metadata | Table of Contents | PRIMS summary
Volume 28, Issue 4, 1992, pp. 595–602
DOI: 10.2977/prims/1195168209

Published online: 1992-08-31

Itô's Formula for Non-Smooth Functions

Robert Aebi

Let us consider an application of forward local C1,ε-semimartingale flows of C1-diffeomorphisms. First a change of variable formula is derived and the existence of all moments of the appearing Jacobian is shown. Then as a consequence, Itô's formula holds for continuous functions which first and second order derivatives exist only in the sense of distributions.

No keywords available for this article.

Aebi Robert: Itô's Formula for Non-Smooth Functions. Publ. Res. Inst. Math. Sci. 28 (1992), 595-602. doi: 10.2977/prims/1195168209